High Anxiety...

Posted by Kogai | Posted in | Posted on 11:34 AM

So after a hospital stay for a few hours I discovered that I cannot stomach Seroquel. Now that we've established I can't take that anymore, my previous problems return. IE sleeping 10-12 hours per night on amatrypteline. Why, I ask, can I not take normal sleep aids like Ambien or Lunesta? Why does it have to be something as harsh as amatrypteline? Maybe in January I'll find out. Until then I'm hoping there's no more hospital visits in the night. And the anxiety? Still there. In droves. I often wonder how many panic attacks I'd have without ativan or klonopin. Quite a few, I'll bet.

Next semester has me tied up in knots. Not to mention my one final that I'm about to fail miserably. Mom tells me Econ and Accounting in one semester is a very hard combination. So I am going to see my counselor again on the 4th of January to see what I can do about changing that around. Maybe I need to pick another vocation. Something that I can conceivably handle. My stomach is in knots now. Thanks so much Mother for the several panic attacks inspired by your statement. I'm up for suggestions as to what to major in. I am sincerely at a loss.

I need another klonopin. This all is driving me bughouse insane. I don't want to take XHTML...I barely passed DHTML! Christ help me figure this out. Seriously, I'm in trouble here and I don't know what to do.